# SDR QXEA2012120501588

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4 IS CORRODED AT THE RT SPLICE.  REMOVED FLOORBEAM IAW SRM 51-42-05-02-01.  SPLICE FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AFFECTED ARES CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  NO MATERIAL LOSS IAW SRM 53-20-43-00-01.  APPLIED ALODINE AND PRIMER TO FLOORBEAM IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  INSTALLED FLOORBOARD SUPPORT BRACKET RT SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
